Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 95, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 24, 2014, 5:24 PM MDT for El Paso County, Colorado. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2014, 5:24 PM MDT (23:24 UTC)
- Expired
- Jun 24, 2014, 5:48 PM MDT
- In force
- 24 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Denver radar (KFTG), 77 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 5:37 PM MDT | HAIL 1 | 6 Nw Peyton, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 2:11 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 373 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
925
WUUS55 KPUB 242324
SVRPUB
COC041-250015-
/O.NEW.KPUB.SV.W.0095.140624T2324Z-140625T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
524 PM MDT TUE JUN 24 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 615 PM MDT
* AT 523 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF BLACK FOREST...OR 21 MILES NORTHEAST OF COLORADO SPRINGS...
MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL EL PASO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3911 10448 3900 10456 3908 10477 3913 10474
3913 10446
TIME...MOT...LOC 2323Z 205DEG 26KT 3911 10463
HAIL...1.00IN
WIND...60MPH
$$
MOORE3 follow-up statements
564
WWUS55 KPUB 242330
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
530 PM MDT TUE JUN 24 2014
COC041-250015-
/O.CON.KPUB.SV.W.0095.000000T0000Z-140625T0015Z/
EL PASO CO-
530 PM MDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTH CENTRAL EL PASO COUNTY...
AT 530 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELBERT...OR 24
MILES NORTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL EL PASO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3911 10448 3900 10456 3908 10477 3913 10474
3913 10446
TIME...MOT...LOC 2330Z 221DEG 25KT 3914 10457
HAIL...1.00IN
WIND...60MPH
$$
MOORE777
WWUS55 KPUB 242344
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
544 PM MDT TUE JUN 24 2014
COC041-250015-
/O.CON.KPUB.SV.W.0095.000000T0000Z-140625T0015Z/
EL PASO CO-
544 PM MDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTH CENTRAL EL PASO COUNTY...
AT 542 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ELBERT...OR
31 MILES NORTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 30 MPH.
AT 537 PM MDT...A TRAINED SPOTTER 6 MILES NORTHWEST OF PEYTON
REPORTED HAIL THE SIZE OF QUARTERS.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL EL PASO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3911 10448 3900 10456 3906 10467 3913 10464
3913 10446
TIME...MOT...LOC 2342Z 205DEG 26KT 3922 10452
HAIL...1.00IN
WIND...60MPH
$$
MOORE759
WWUS55 KPUB 242348
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
548 PM MDT TUE JUN 24 2014
COC041-242358-
/O.CAN.KPUB.SV.W.0095.000000T0000Z-140625T0015Z/
EL PASO CO-
548 PM MDT TUE JUN 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL EL PASO COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY AFTERNOON FOR SOUTHEAST COLORADO.
LAT...LON 3911 10448 3900 10456 3906 10467 3913 10464
3913 10446
TIME...MOT...LOC 2346Z 205DEG 26KT 3926 10450
$$
MOOREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:47 PM MDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 24, 3:47 PM MDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 347 PM MDT TUE JUN 24 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 347 PM MDT TUE JUN 24 2014 ...ANOTHER EVENING OF THUNDERSTORMS WITH LARGE HAIL...STRONG WIND AND HEAVY RAIN POTENTIAL... THE CYCLE CONTINUES. ANOTHER SHORTWAVE WITH DECENT MOISTURE IN PLACE ACROSS THE EASTERN PLAINS. STORMS HAVE FIRED OVER THE HIGHER TERRAIN AND ARE MAKING THEIR WAY EASTWARD ONTO THE PLAINS. ANOTHER AREA OF CONVECTIVE INTEREST LIES RIGHT ALONG THE KANSAS BORDER ADJACENT TO KIOWA AND PROWERS COUNTIES...WHERE STUFF IS BOILING ALONG A SOUTHWARD MOVING BOUNDARY/MCS STRUCTURE. FLOW ALOFT IS A LITTLE MORE NORTHWESTERLY TODAY...RESULTING IN A LITTLE BETTER SHEAR. ALSO SURFACE MOISTURE AND TEMPS ARE A LITTLE HIGHER TODAY THAN YESTERDAY...RESULTING IN BETTER CAPE...ESPECIALLY AS YOU HEAD EAST OF THE I-25 CORRIDOR WHERE VALUES ARE HIGHEST. SO...A LITTLE BETTER SEVERE HAIL THREAT TODAY...ALONG WITH THE STRONG WIND...HEAVY RAIN AND LIGHTNING THREATS. ACTIVITY COULD STRAGGLE WELL INTO THE NIGHT ACROSS THE FAR EASTERN PLAINS AS IT DID THIS MORNING. WEDNESDAY...WE APPEAR TO START PULLING SOME DRIER AIR IN FROM THE WEST...PUSHING THE MOST WIDESPREAD...INTENSE ACTIVITY OFF TO THE NORTH AND EAST OF THE FORECAST AREA. HOWEVER...WE WILL STILL HAVE MOIST LOW LEVEL UPSLOPE FLOW ACROSS THE PLAINS...WITH ADEQUATE HEATING TO FIRE OFF STORMS OVER THE MOUNTAINS...THAT CAN THEN TRANSITION EAST ONTO THE PLAINS. STORMS THAT DO GO UP WILL HAVE THE POTENTIAL TO BE STRONG TO SEVERE AGAIN...WITH THREATS OF LARGE HAIL...STRONG WINDS...HEAVY RAIN AND LIGHTNING. LW .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 347 PM MDT TUE JUN 24 2014 STILL ANTICIPATE THAT A RELATIVELY ACTIVE METEOROLOGICAL PATTERN WILL CONTINUE OVER PRIMARILY FAR EASTERN AND NORTHERN SECTIONS OF THE FORECAST DISTRICT INTO WEDNESDAY NIGHT(WHICH IS FURTHER EAST THAN NOTED PAST FEW DAYS AS SOME DRIER AIR ATTEMPTS TO FILTER INTO PORTIONS OF THE INTERSTATE 25 CORRIDOR BY LATE MORNING WEDNESDAY). A GENERALLY DRIER AND WARMER TREND IS THEN EXPECTED TO DEVELOP OVER THE FORECAST DISTRICT FROM THURSDAY INTO EARLY NEXT WEEK. ADEQUATE ATMOSPHERIC MOISTURE IN COMBINATION WITH FAVORABLE DEEP LAYER SHEARS AND AN UPPER LEVEL DISTURBANCE IS EXPECTED TO GENERATE ANOTHER ROUND OF ACTIVE WEATHER(INCLUDING THE POTENTIAL FOR STRONG TO SEVERE STORMS AND LOCALLY HEAVY RAIN) OVER PRIMARILY FAR EASTERN AND NORTHERN PORTIONS OF THE FORECAST DISTRICT WEDNESDAY NIGHT. A GENERALLY DRIER(ALTHOUGH ISOLATED SHOWERS AND THUNDERSTORMS CAN NOT BE RULED OUT) AND WARMER PATTERN IS STILL EXPECTED TO DEVELOP OVER SOUTHERN COLORADO FROM THURSDAY INTO EARLY NEXT WEEK AS 700MB TEMPERATURES ALONG THE INTERSTATE 25 CORRIDOR RISE TO NEAR 20C AT TIMES IN COMBINATION WITH SOUTHWESTERLY TO ZONAL UPPER FLOW TRANSITIONING TO AN UPPER RIDGING PATTERN BY EARLY NEXT WEEK. FINALLY ABOVE SEASONAL LATE JUNE TEMPERATURES ARE STILL PROJECTED OVER THE FORECAST DISTRICT FROM THURSDAY INTO EARLY NEXT WEEK WITH EVEN THE CENTURY MARK BEING CHALLENGED AT TIMES DURING THIS TIME-FRAME...ESPECIALLY OVER PORTIONS OF THE SOUTHEASTERN COLORADO PLAINS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 347 PM MDT TUE JUN 24 2014 MAIN CONCERNS THIS EVENING WILL CONTINUE TO BE THE POTENTIAL FOR THUNDERSTORMS AT THE TERMINALS...PARTICULARLY KCOS AND KPUB. STORMS WILL BE MOST LIKELY THROUGH ABOUT 01Z. LOCALLY GUSTY WINDS AND SOME HAIL COULD ACCOMPANY THE STRONGER STORMS. OTHER CONCERNS WILL INCLUDE LIGHTNING AND LOCALLY HEAVY RAIN. DEPENDING ON THE EXTENT OF STORMS OVER THE PLAINS THIS EVE...THERE COULD BE AREAS OF LOW CIGS FOR WED MORNING...BUT PROBABILITY AT THIS TIME IS TOO LOW TO EXPLICITLY MENTION IN THE TAFS. FOR TOMORROW...THE MORE WIDESPREAD ACTIVITY SHOULD BE PUSHED OFF TO THE NORTH AND EAST OF THE FORECAST AREA. HOWEVER...STILL ENOUGH HEATING AND SURFACE MOISTURE FOR ISOLATED ACTIVITY ORIGINATING OVER THE MOUNTAINS DURING THE LATE MORNING HOURS...PROGRESSING EAST ACROSS THE PLAINS THROUGH THE AFTERNOON. THREATS WILL AGAIN INCLUDE LARGE HAIL...STRONG WINDS...HEAVY RAIN AND LIGHTNING. LW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 24, 1:58 PM MDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 158 PM MDT TUE JUN 24 2014 COZ058>089-093>099-252000- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 158 PM MDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER ROUND OF STRONG TO SEVERE STORMS IS EXPECTED THIS AFTERNOON. ALL STORMS TODAY WILL BE CAPABLE OF PRODUCING HAIL AND GUSTY WINDS IN ADDITION TO FREQUENT CLOUD TO GROUND LIGHTING. EAST OF INTERSTATE 25...A FEW STORMS THIS AFTERNOON THROUGH EARLY EVENING WILL LIKELY TURN SEVERE...AND BE CAPABLE OF PRODUCING HAIL TO GOLF BALL SIZE AND WIND GUSTS TO 60 MPH. THE TORNADO THREAT IS LOW BUT CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE EASTERN PLAINS BOTH WEDNESDAY AND THURSDAY. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREATS. ALL THUNDERSTORMS WILL PRODUCE COLORADO'S NUMBER ONE WEATHER THREAT...DEADLY CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER ALL OF SOUTHEAST COLORADO THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 24, 4:53 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
453 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL WOODLAND PARK 38.99N 105.05W
06/24/2014 M0.75 INCH TELLER CO AMATEUR RADIO
&&
28Local storm report, Jun 24, 4:59 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
459 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL 1 NNE WOODLAND PARK 39.01N 105.05W
06/24/2014 M0.75 INCH TELLER CO TRAINED SPOTTER
&&
MNSpecial weather statement, Jun 24, 5:00 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 500 PM MDT TUE JUN 24 2014 COZ086>088-093-094-242330- LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 500 PM MDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAS ANIMAS... SOUTHERN OTERO...EAST CENTRAL HUERFANO AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 530 PM MDT... AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TIMPAS TO 15 MILES NORTHEAST OF WALSENBURG...AND MOVING EAST AT 30 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL LAS ANIMAS...SOUTHERN OTERO...EAST CENTRAL HUERFANO AND SOUTHEASTERN PUEBLO COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY AFTERNOON FOR SOUTHEAST COLORADO. LAT...LON 3782 10346 3780 10431 3764 10473 3764 10383 TIME...MOT...LOC 2300Z 255DEG 25KT 3778 10385 3772 10452 MOORE
Special weather statement, Jun 24, 5:01 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
501 PM MDT TUE JUN 24 2014
COZ097>099-242330-
LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
501 PM MDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PROWERS...NORTHEASTERN
BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 530 PM MDT...
AT 501 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES
SOUTH OF MCCLAVE TO 8 MILES NORTHWEST OF THE SAUNDERS ELEVA...AND
MOVING SOUTH TO SOUTHWEST AT 15 MPH.
NICKEL SIZE HAIL...WIND GUSTS OF 50 TO 55 MPH AND VERY HEAVY RAIN
WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WALSH...TWO BUTTES AND TWO BUTTES RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY AFTERNOON FOR SOUTHEAST COLORADO.
LAT...LON 3732 10204 3733 10218 3763 10280 3762 10281
3764 10282 3781 10318 3796 10283 3765 10204
TIME...MOT...LOC 2301Z 047DEG 10KT 3788 10283 3755 10214
MWSpecial weather statement, Jun 24, 5:04 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
504 PM MDT TUE JUN 24 2014
COZ084-085-242330-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
504 PM MDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY
UNTIL 530 PM MDT...
AT 504 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BLACK FOREST...OR 13 MILES NORTHEAST OF
COLORADO SPRINGS...MOVING NORTHEAST AT 15 MPH.
RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE BLACK
FOREST BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES
FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
FALCON AROUND 510 PM MDT.
PEYTON AROUND 530 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY AFTERNOON FOR SOUTHEAST COLORADO.
LAT...LON 3896 10441 3890 10474 3906 10483 3913 10469
3913 10451
TIME...MOT...LOC 2304Z 246DEG 11KT 3901 10470
MOORESpecial weather statement, Jun 24, 5:20 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
520 PM MDT TUE JUN 24 2014
COZ084-242345-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
520 PM MDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY
UNTIL 545 PM MDT...
AT 519 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF BLACK FOREST...OR 22 MILES
NORTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. THIS STORM HAS PRODUCED AROUND ONE INCH OF RAIN AS IT
MOVES TO THE NORTHEAST.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL EL
PASO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY AFTERNOON FOR SOUTHEAST COLORADO.
LAT...LON 3899 10457 3899 10460 3905 10480 3913 10476
3913 10447
TIME...MOT...LOC 2319Z 205DEG 26KT 3912 10464
MOOREThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:04 PM MDT | Severe Thunderstorm Warning | PUB | Otero, Pueblo | 26 min |
| Jun 23, 6:16 PM MDT | Special Weather Statement | PUB | Otero | 44 min |
| Jun 23, 7:19 PM MDT | Special Weather Statement | PUB | Bent | 26 min |
| Jun 23, 8:34 PM MDT | Special Weather Statement | PUB | Kiowa | 26 min |
| Jun 24, 12:55 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Jun 24, 1:38 PM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Jun 24, 1:52 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jun 24, 1:57 PM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| Jun 24, 2:07 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Jun 24, 2:21 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Jun 24, 2:26 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jun 24, 2:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 29 min |
| Jun 24, 2:47 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| Jun 24, 3:01 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jun 24, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 52 min |
| Jun 24, 3:42 PM MDT | Special Weather Statement | PUB | Prowers | 33 min |
| Jun 24, 3:44 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jun 24, 4:22 PM MDT | Special Weather Statement | PUB | Baca | 38 min |
| Jun 24, 4:23 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jun 24, 4:28 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 3 hr |
| Jun 24, 4:42 PM MDT | Special Weather Statement | PUB | Teller | 48 min |
| Jun 24, 5:00 PM MDT | Flash Flood Warning | PUB | Teller | 2 hr |
| Jun 24, 5:00 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Jun 24, 5:01 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
| Jun 24, 5:04 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jun 24, 5:20 PM MDT | Areal Flood Advisory | PUB | Baca, Bent, Prowers | 115 min |
| Jun 24, 5:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 24, 5:38 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
| Jun 24, 5:41 PM MDT | Special Weather Statement | PUB | Baca | 34 min |
| Jun 24, 5:53 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jun 24, 5:54 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 3 hr |
| Jun 24, 5:55 PM MDT | Special Weather Statement | PUB | Bent | 35 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.